The European Physical Journal Special Topics

, Volume 226, Issue 3, pp 519–527

Delay times in chaotic quantum systems

Regular Article

DOI: 10.1140/epjst/e2016-60130-5

Cite this article as:
Martínez-Argüello, A.M., Fernández-Marín, A.A. & Martínez-Mares, M. Eur. Phys. J. Spec. Top. (2017) 226: 519. doi:10.1140/epjst/e2016-60130-5
Part of the following topical collections:
  1. Nonlinearity, Nonequilibrium and Complexity: Questions and Perspectives in Statistical Physics

Abstract

Based on recent results of the joint moments of proper delay times of open chaotic systems with ideal coupling, a new insight to obtain the partial delay times distribution, for an arbitrary number of channels and symmetry, is given. This distribution is completely verified for all symmetry classes by means of random matrix theory simulations of ballistic chaotic cavities. In addition, the normalization constant of the Laguerre ensemble is obtained.

Copyright information

© EDP Sciences and Springer 2017

Authors and Affiliations

  1. 1.Departamento de Física, Universidad Autónoma Metropolitana-IztapalapaCiudad de MéxicoMexico
  2. 2.Instituto de Ciencias Físicas, Universidad Nacional Autónoma de MéxicoCuernavaca Mor.Mexico